Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

What is the cause of elevated blood sugar reading post prompt intake of medicines and should I seek Ayurvedic treatment ?

I am suffereing from Diabetes II and taking medicines regularly. Doctor has prescribed me Gemer forte1, volibo 0.3 mg., Cardace 5, Esam 2.5, and Atorsave 20. But my blood sugar reading is not getting lessen. Today I had tested it was 208 fasting and 325 pp2. Pl. let me know what should I do or to consult some other Doctor or Ayurveda .
Asked On : Sat, 18 Feb 2012
Answers:  2 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
Hello vjy,
Consistent high sugars like these damage the blood vessels and can create problems in a long run. Better discuss this with your doctor. If required, get a specialists opinion.

You need change in medications (and probably insulin). Your doctor would be the best judge to decide about it after examining you. Monitor you sugars regularly so that the readings remain within normal limits.

Wish you good health.
Answered: Tue, 21 Feb 2012
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Hi,Welcome to HCM,
You require Diabetologist consultation for control your diabetes and close follow up and changing the medicines and dosage schedule.
do not follow your attending doctor as here close follow up of specialist is essential.
Do not try Ayurveda,it may worsen your diabetes.
Ok and bye.
Answered: Sat, 18 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor